# SDR DALA2021122308003

- Difficulty date: December 23, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 64,773 hours, 24,366 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 8262890) JUST BEFORE DECENT BOTH PILOTS SMELLED A BURNING SMELL. NO SMOKE WAS OBSERVED. FOUND F/O GRIMS LIGHT INTERMITTENT AND NOTICED A BURNING SMELL FROM LIGHT. R/R F/O GRIMS LIGHT PER B737 AMM 33-17. OPS CHK GOOD.
